So Sunday I got a uti. Have had several of them in the past so I went to the doctor and knew I was gonna get cipro or Bactrim which is fine... I always take those. Was on bactrim in october of 2017 and it cleared my infection. So yesterday I got a prescription of generic bactrim like normal. Took the first one and was fine. This morning when I took it I noticed an itchy feeling in my lips and I looked in the mirror to see slight swelling. I feel fine other wise but what could be going on... is it possible to randomly become allergic to a medicine even after taking it for years??
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 6 answers
Bactrim DS - does bactrim clear up urinary infection and swelling on the outside of the vagina lips?
Posted 22 Apr 2011 • 4 answers
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Posted 27 Mar 2015 • 5 answers
Posted 20 Sep 2016 • 0 answers
Posted 14 Mar 2018 • 1 answer